Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 29, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 14, 2014, 2:51 PM EDT for Holmes County, Ohio. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2014, 2:51 PM EDT (18:51 UTC)
- Expired
- May 14, 2014, 3:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Holmes County, OH
The radar
The Cleveland radar (KCLE), 96 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 3:00 PM EDT | HAIL 1.25 | Nashville, OH | |
| May 14, 3:26 PM EDT | HAIL 1 | Holmesville, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 1:23 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 6.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
538
WUUS51 KCLE 141851
SVRCLE
OHC075-141945-
/O.NEW.KCLE.SV.W.0029.140514T1851Z-140514T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
251 PM EDT WED MAY 14 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOLMES COUNTY IN NORTHEAST OHIO
* UNTIL 345 PM EDT
* AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
WEST OF GLENMONT...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MILLERSBURG...
HOLMESVILLE...
GLENMONT...
KILLBUCK...
NASHVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4046 8218 4057 8218 4057 8222 4063 8222
4067 8219 4067 8165 4045 8166
TIME...MOT...LOC 1851Z 216DEG 30KT 4053 8221
$$1 follow-up statement
224
WWUS51 KCLE 141944
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT WED MAY 14 2014
OHC075-141953-
/O.EXP.KCLE.SV.W.0029.000000T0000Z-140514T1945Z/
HOLMES OH-
344 PM EDT WED MAY 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR HOLMES COUNTY WILL EXPIRE AT
345 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...OTHER STRONG THUNDERSTORMS ARE MOVING BACK INTO THE
SOUTHERN PART OF THE COUNTY NEAR STILLWELL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO.
LAT...LON 4046 8218 4057 8218 4057 8222 4063 8222
4067 8219 4067 8165 4045 8166
TIME...MOT...LOC 1943Z 216DEG 30KT 4088 8187
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 1:47 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 14, 1:47 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
147 PM EDT WED MAY 14 2014
.SYNOPSIS...
A COLD FRONT WILL MOVE INTO CENTRAL OHIO TODAY THEN STALL. LOW
PRESSURE WILL RIDE ALONG THE FRONT ACROSS OHIO ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED TO ADD TORNADO WATCH FOR MUCH OF THE AREA AND SEVERE WORDING.
THE FRONTAL BOUNDARY IS NORTH TO SOUTH ACROSS EASTERN OHIO. SOME
DECREASE IN CLOUDS TO THE EAST AND SHOWERS AND THUNDERSTORMS TO
THE WEST. THE AIRMASS IS GETTING UNSTABLE OVER NE OH AND NW PA AND
SOME OF THE THUNDERSTORMS COULD BECOME SEVERE THIS AFTERNOON. WITH
THE GROUND SATURATED ACROSS MUCH OF THE FORECAST AREA ESPECIALLY
NE OH AND NW PA WENT WITH A FLOOD WATCH FOR THE ENTIRE AREA. SOME
QUESTION IF THE HEAVY RAIN WILL BE MORE LOCALIZED OR WIDESPREAD.
THIS WILL BE DETERMINED BY THE AMOUNT OF THUNDERSTORMS. LOWERED
SOME OF THE HIGHS WEST OF THE FRONT AND RAISED THEM TO THE EAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
MODELS CONTINUE TO STALL FRONT ACROSS OHIO TODAY...WITH SURFACE
LOW MOVING ALONG THE LOW ACROSS OHIO ON THURSDAY. MODELS COMING
INTO MUCH BETTER AGREEMENT ON THE TRACK AND TIMING OF THE SYSTEM.
AL 3 MODELS MOVE THE LOW ACROSS NW OHIO THURSDAY MORNING...THEN
TRACKING INTO THE CENTRAL GREAT LAKES THURSDAY AFTERNOON. THERE
WILL BE WIDESPREAD RAIN DURING THIS PERIOD ALONG WITH TSRA AND
LOCALLY HEAVY RAINS. A FLOOD WATCH MAY BE NEEDED.
TRAILING COLD FRONT MOVES EAST OF THE AREA FRIDAY MORNING
USHERING IN MUCH COOLER CONDITIONS. THE 850 MB TEMPS DIP TO NEAR
ZERO BY FRIDAY MORNING. MEANWHILE SCATTERED SHOWERS WILL LINGER
INTO THE WEEKEND AS UPPER LEVEL LOW DRIFTS SLOWLY ACROSS THE GREAT
LAKES.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
HE GREAT LAKES UPPER TROUGH SEEMS DESTINED TO MORPH INTO A CUT OFF
LOW SOMEWHERE OFF THE EAST COAST EARLY NEXT WEEK. THIS COULD WORK
IN OUR FAVOR FOR A CHANGE AS WE SHOULD SPEND MUCH OF EARLY NEXT WEEK
UNDER A BUILDING RIDGE BETWEEN A WESTERN TROUGH AND THE EASTERN CUT
OFF. THE SURFACE HIGH SHOULD BUILD SOUTH ACROSS THE CENTRAL GREAT
LAKES ON SUNDAY AND SLOWLY GET SQUEEZED OUT BY MID WEEK. WE WILL
LIKELY SEE HIGH CLOUDS INCREASE BY TUESDAY AS WARM ADVECTION
DEVELOPS UPSTREAM. TEMPERATURES WILL RECOVER TO NORMAL BY TUESDAY.
IT MAY BE COOL ENOUGH EARLY MONDAY MORNING FOR A FROST THREAT.
&&
.AVIATION /18Z WEDNESDAY THROUGH SUNDAY/...
A LOW MOVING NORTH THRU WESTERN OH INTO LAKE HURON BY THU AFTERNOON
WILL PRODUCE WIDESPREAD/NUMEROUS SHRA/TSRA. WIDESPREAD MVFR CEILINGS
ARE LIKELY THRU 18Z THU WITH POCKETS OF IFR CIGS...ESPECIALLY WEST
OF INTERSTATE 71. VSBYS SHOULD WAVER FROM VFR TO MVFR WITH LOCAL IFR
IN THE HEAVY RAIN IN SOME TSRA. SOME OF THE STORMS COULD BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL ALTHOUGH THE THREAT AT TOL AND
FDY WILL BE LESS THAN THAT FURTHER EAST.
.OUTLOOK...ON AND OFF NON VFR TO CONTINUE LATE THURSDAY THROUGH
SATURDAY.
&&
.MARINE...
A WEAKENING FRONT WILL STALL OVER EASTERN LAKE ERIE TODAY. WINDS
WILL VEER TO THE NORTH AND NORTHEAST ON THE WEST HALF OF THE LAKE
WHILE THE WIND MAY BE LIGHT AND VARIABLE THE EAST HALF OF THE LAKE.
LOW PRESSURE IS EXPECTED TO DEVELOP ON THE STALLED FRONT AND CROSS
THE LAKE ON THURSDAY. THE PRESSURE GRADIENT WILL INCREASE AS THE
SURFACE LOW AND ASSOCIATED COLD FRONT SLIDES ACROSS THE LAKE. A
SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED BY THURSDAY AFTERNOON AS
THE WEST TO SOUTHWEST WINDS INCREASE BEHIND THE FRONT.
THE WIND SHOULD DIMINISH BY FRIDAY AS WEAK HIGH PRESSURE BEGINS TO
BUILD OVER THE LAKE. A TROUGH ALOFT WILL REMAIN OVER THE GREAT LAKES
THIS WEEKEND AND SOMETIMES WINDS CAN PICK UP AS WEAK SURFACE TROUGHS
CROSS THE LAKE BUT THE GRADIENT WILL BE RATHER LIGHT OVERALL.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ009>014-019>023-
029>033-038-047-089.
FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OHZ003-006>008-017-
018-027-028-036-037.
PA...FLOOD WATCH THROUGH FRIDAY MORNING FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...DJB
NEAR TERM...KIELTYKA
SHORT TERM...DJB
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, May 14, 1:56 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 156 PM EDT WED MAY 14 2014 OHZ009>014-019>023-029>033-038-047-089-151800- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES- KNOX-ASHTABULA LAKESHORE- 156 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ003-006>008-017-151800- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK- 156 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO POSSIBLY SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ018-027-028-036-037-151800- SENECA-WYANDOT-CRAWFORD-MARION-MORROW- 156 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... ...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ001>003-151800- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 156 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE. THE GREATEST THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS. HOWEVER...CONDITIONS MAY ALSO BE RIGHT FOR A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142-143-149-162>169-151800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 156 PM EDT WED MAY 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ144>148-151800- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- 156 PM EDT WED MAY 14 2014 ...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, May 14, 1:54 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL SHELBY 40.88N 82.66W
05/14/2014 E0.88 INCH RICHLAND OH TRAINED SPOTTER
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 12:23 AM EDT | Severe Thunderstorm Warning | CLE | Morrow | 52 min |
| May 14, 12:38 AM EDT | Tornado Warning | CLE | Morrow | 52 min |
| May 14, 12:57 AM EDT | Tornado Warning | CLE | Knox, Richland | 33 min |
| May 14, 1:27 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland | 48 min |
| May 14, 11:49 AM EDT | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 28 hr |
| May 14, 1:44 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 14, 1:51 PM EDT | Tornado Warning | CLE | Knox | 39 min |
| May 14, 2:11 PM EDT | Areal Flood Warning | CLE | Lorain | 10 hr |
| May 14, 2:13 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 62 min |
| May 14, 2:22 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 38 min |
| May 14, 2:25 PM EDT | Tornado Warning | CLE | Ashland, Richland | 35 min |
| May 14, 2:28 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 47 min |
| May 14, 2:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 14, 2:38 PM EDT | Areal Flood Warning | CLE | Knox | 10 hr |
| May 14, 2:47 PM EDT | Tornado Warning | CLE | Ashland, Wayne | 28 min |
| May 14, 2:52 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 38 min |
| May 14, 2:57 PM EDT | Tornado Warning | CLE | Holmes | 33 min |
| May 14, 3:10 PM EDT | Tornado Warning | CLE | Wayne | 35 min |
| May 14, 3:16 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 44 min |
| May 14, 3:18 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Geauga, Holmes, Lake, Medina, Summit and 1 more | 10 hr |
| May 14, 3:41 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 49 min |
| May 14, 3:54 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit | 51 min |
| May 14, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 59 min |
| May 14, 4:29 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 14, 4:30 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 30 min |
| May 14, 4:33 PM EDT | Areal Flood Warning | CLE | Portage | 10 hr |
| May 14, 4:33 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage | 57 min |
| May 14, 4:54 PM EDT | Areal Flood Warning | CLE | Ashtabula, Trumbull | 10 hr |
| May 14, 5:08 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Lake, Trumbull | 67 min |
| May 14, 5:21 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 54 min |
| May 14, 5:25 PM EDT | Areal Flood Warning | CLE | Stark | 10 hr |
| May 14, 5:42 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 63 min |
| May 14, 6:13 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 47 min |
| May 14, 6:45 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 45 min |
| May 14, 6:58 PM EDT | Tornado Warning | CLE | Holmes | 47 min |
| May 14, 7:00 PM EDT | Areal Flood Warning | CLE | Mahoning | 10 hr |
| May 14, 7:35 PM EDT | Tornado Warning | CLE | Holmes, Stark, Wayne | 55 min |
| May 14, 7:49 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 41 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.